# SDR QXEA2012100801196

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 71.2 S33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33 IS CORRODED AND HAS CORRODED RIVETS AFT OF STA 71.2. REMOVED RIVETS AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. MIN REMAINING THICKNESS NOTED .053" REF NTM 51-00-04-910-801 PT 1.  INSPECTED BLEND USINF HFEC, NO CRACKS NOTED REF NDTM 51-00-06-910-801 PT 1. BLENDS FOUND IN LIMITS IAW RD 8/4-53-4867. COMPLETED REPAIRS IAW RD 8/4-53-4867.
